I am 29 and yet look 49 due to Sculptra/Radiesse injections. It's 10 months on, what can I do? (photos)

I have the same problem as MaryKate Olsen. The fillers my Dr gave me have made me look older. When I lose weight I look like I do in the 1st/2nd pic/when I put on weight I look like I do in the 3rd/4th. There are before pics of me too so you know how I looked before this. I don't know what to do anymore because I have given it time and I know it could be two years (+), so am wondering if F5U/Kenalog/anything will help. I went back to my Dr (after my 2nd round of Sculptra) and he is inexperienced

Doctor Answers 1

Radiesse and Sculptra Complications

Based on photos it is very hard to see what you are talking about.  5fu/steroids can sometimes give improvement if you feel lumps/bumps but will not improve swelling.  RF treatments help such as exilis, venus legacy, thermage.  You will likely have to wait for the treatments to subside over time. If you only had a small amount of sculptra, this will not last too long and radiesse can "go away" with saline injections if you get it early enough. I suggest seeing an expert.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.